# SDR 2006UALA00646

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 26,044 hours, 9,913 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DOES NOT PASS.  EPSU BATTERY EMERGENCY LIGHT IS FAULTED.  REPLACED EPSU BATTERY, EMERGENCY LIGHT TEST OK.
